共 50 条
- [23] ASPECTS OF EXACTLY SOLVABLE QUANTUM-CORRECTED 2D DILATON GRAVITY THEORIES [J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS A, 1994, 9 (04): : 475 - 498
- [25] EXACTLY SOLVABLE MODELS OF 2D DILATON GRAVITY [J]. JOURNAL OF PHYSICAL STUDIES, 2007, 11 (01): : 63 - 73
- [28] New-symmetries in 2D dilaton gravity [J]. GROUP 21 - PHYSICAL APPLICATIONS AND MATHEMATICAL ASPECTS OF GEOMETRY, GROUPS, AND ALGEBRA, VOLS 1 AND 2, 1997, : 734 - 738
- [30] Conformal equivalence of 2D dilaton gravity models [J]. PHYSICS LETTERS B, 1997, 395 (1-2) : 10 - 15